Die oskulierenden Kreise eines Kegelschnittes.

K. Rohn

Jahresbericht der Deutschen Mathematiker-Vereinigung (1909)

  • Volume: 18, page 402-405
  • ISSN: 0012-0456; 1869-7135

How to cite


Rohn, K.. "Die oskulierenden Kreise eines Kegelschnittes.." Jahresbericht der Deutschen Mathematiker-Vereinigung 18 (1909): 402-405. <http://eudml.org/doc/145182>.

author = {Rohn, K.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {402-405},
title = {Die oskulierenden Kreise eines Kegelschnittes.},
url = {http://eudml.org/doc/145182},
volume = {18},
year = {1909},

AU - Rohn, K.
TI - Die oskulierenden Kreise eines Kegelschnittes.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1909
VL - 18
SP - 402
EP - 405
UR - http://eudml.org/doc/145182
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.